# SDR UALA2011110305961

- Difficulty date: November 2, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 61,765 hours, 8,757 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL APU OIL AT 1.3 WITH APU RUNNING.  AFTER SHUTDOWN QTY TO 0.0. SIGHT GAUGE SHOWS NO OIL IN APU . SVC OIL.  CHECK FOR LEAKS.  NO LEAKS NOTED.  APU QTY NOW READS 7.2. APU STARTS NORMALLY.  APU QUICK INSPECTION SHOWED NO OBVIOUS LEAKS EXTERNALLY OR TAILPIPE OIL.  APU OIL QTY LOW LEVEL SENSOR DETECTS LESS THAN 3.5 QUARTS OR SENSOR FAILURE.  LSV APU LEFT WITH A MINOR INTERNAL OIL LEAK THAT WAS WITHIN ACCEPTABLE LIMITS THAT MAY HAVE GROWN. RPL APU PER AMM 49-11-01 PCN: 295-9100. TSM 490000-810 TASK 979 & CALCULATE HOC AFTER DISCUSSION WITH MECH & TOMC IT WAS DETERMINED THAT APU MAY HAVE WINDMILLED DUE TO INLET DOOR REMAINED OPENED.  ASSURE NO OIL EXTERNAL OIL LEAKAGE OF HOC INCLD FNDGS IN ACP W-U.
